Skip to content
Stay up Fred !
avatar
Donutpolice posted:
In the last several months i have had a problem maintaining my erections after some prolonged exertion. I do have controlled HBP and im managing Diabeties and have used Viagra for a while now but I have noticed that when my heart rate goes up a bit my erection goes down . If im not doing all the work(sexually) there is very little problem and i am able to complete the job without any issues. could it just be a matter of hitting the gym and increasing my cardio workouts ?
Reply
 
avatar
georgiagail responded:
Perhaps, although from the sound of your screen name it may also be time to leave the doughnuts behind.

Gail
 
avatar
dfromspencer responded:
That doesn't sound like a good screen name. I hope you dont eat them all the time? You did not say how old you are? So, i dont really know what to say?

Lets start with this, when you do all the work, you lose your erection prior to orgasm? It could very well be you current physical conditioning? Do you excersize at all? If not see your Dr. prior to starting. In the mean time, start walking some. Even a little excersize is better than none. And take the wife along.

Next, you say you do alright when the wife does all, or most of the work? Well then, whats the problem with her doing most, or all the work? As long as you are both sexually satisfied, where is the problem?

The most important thing i find here, is the fact that your exertion level seems a little short? I would highly recomend you see your Primary care Doctor. Dont be shy, tell hin/her what the problem is, i'm sure he/she will be glad to help.

Well, good luck, and keep us posted! Dennis
 
avatar
Donutpolice replied to dfromspencer's response:
Dennis, thank you for your time. First I'd like to respond to a few questions . I'm 45 5"11 225 and I do hit the gym . Mostly cardio . I haven't been consistent at the gym in the last 6 months due to a knee injury but just prior to me posting this question I got back in. I'm already feeling a difference in my energy and stamina . My wife and I aren't big people but the medical charts would say I'm "obese " when looking at the BMI numbers. My goal is to drop approx 20 lbs and go from there. I bet when I do , the other health issues will go away also. Only prob is when I loose 20 lbs , I'm gonna look like a crackhead ! Wish me well. Thanks for your advise. FYI, I hate donuts , it's simply a anonymous screen name !
 
avatar
Donutpolice replied to georgiagail's response:
Hi Gail , It's just a screename to remain anonymous . Im really not a fan of donuts ! FYI , Cops do donuts but Detectives do muffins Lol ! Thanks
 
avatar
nohard responded:
Sounds like the weight should come ASP, but I think 30 ponds would do you much better, I've done this in the last 15 months lost around that kind of weight to get over Ed and I'm now in recovery, I just need to stay in the way of life that is good for me and that is herbs and hormons, you say diadeties but not 1 or 2, taken some cayenne might help with your blood as it will help clean it, jus google it and raed the main site for cayenne, then some high doses of garlic might help as well, lots of info on that as well around for ED, and last you could try some Tribulus, this will help you Ts and libido and worth and raed on it and it has no side effects, hope this helps.
Good Luck


Helpful Tips

Erectale dysfunction
To whom it may concern 6 years ago I had a vey bad colon cancer operation. Since, my sperms goes to my bladder. Also, my erections are not ... More
Was this Helpful?
5 of 6 found this helpful

Expert Blog

The Male Room - Sheldon Marks, MD

Dr. Sheldon Marks shares advice and information on men's health issues, from prostate problems to hair loss, as well as fitness and nutrition...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.